# SDR PCSA708051

- Difficulty date: July 8, 2005
- Submitted: July 10, 2005
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 69485938
- Part serial: R00561
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: J, A, D

## Discrepancy

ON DEPARTURE, CREW REPORTED STALL WARNING STICK SHAKER CAME ON AT ROTATION. CREW DUMPED FUEL, RETURNED AND LANDED WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT STALL WARNING SYSTEM. OPERATIONAL CHECK NORMAL IAW B-727 MM CH 34-18-01, UNABLE TO DUPLICATE DISCREPANCY.  AS A PRECAUTION, MAINTENANCE REMOVED AND REPLACED STALL WARNING MODULE IAW B-727 MM CH 34-18-41, OPERATIONAL CHECK GOOD IAW B-727 MM CH 34-18-01.  AIRCRAFT RETURNED TO SERVICE.
